Quantity Restricted

  • Aspar Paracetamol Caplets 500g
  • Ibuprofen Caplets x 16
  • Ibucalm Ibuprofen Tablets 500mg
  • Nurofen Tablets 8-Pack
  • Nurofen Express Liquid Capsules 10-Pack
  • Sudafed Congestion & Headache Relief Max Strength Capsules (16)

    Sudafed Congestion & Headache Relief Max Strength Capsules (16)

    £4.50

    Ingredients : Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg. See leaflet for further information

  • Panadol Extra Advanced 14pk

    Panadol Extra Advanced 14pk

    £2.75

    Ingredients : Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), ...

    View full details
  • Lemsip Max Cold & Flu Blackcurrant
  • Calpol SixPlus Sugar Free Suspension 12pk

    Calpol SixPlus Sugar Free Suspension 12pk

    £4.75

    Ingredients Active Ingredient: Paracetamol 250mg per 5ml. Other Ingredients: Maltitol, Sorbitol Liquid (E420), Glycerol, Dispersible Cellulose, Xan...

    View full details
  • Anadin Extra 8pk
  • Feminax Express 8s

    Feminax Express 8s

    £2.50

    Dosage: For oral use. Swallow the tablets whole with water. Adults, the elderly and adolescents between 12 and 18 years: Initially take 1 or 2 tabl...

    View full details